# SDR A6WA201140812

- Difficulty date: August 5, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 27,976 hours, 25,521 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Condition: Cracked
- Location: Rt Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT JET PIPE FAIRING HAS CRACKED STIFFENER.  REMOVED UNSERVICEABLE STIFFENER ON RT JET PIPE FAIRING IAW CMM 20-421-06.  LOCATED AND DRILLED SERVICEABLE STIFFENER IAW CMM 20-40-11 INSTALLED SERVICEABLE STIFFENER ON RT JET PIPE IAW CMM 20-42-06.
